# SDR FDEA201904260934

- Difficulty date: April 26, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB AFT WEB AREA STA 1681 RBL 32.  REMOVED CORROSION ON SHEAR WEB IAW SRM 51-10-02-0G.  EVALUATED DAMAGED AREA,  FOUND TO BE OUT LIMITS  IAW SRM 53-00  00-51-1A,FIG 101, DETAIL III. CUT OUT DAMAGED AREA,  FABRICATED,  LOCATED,  DRILLED, AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-60-51-2R,  FIG 201,  DETAIL I, REPAIR   2,  ALT II.
